Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

HSV1 on genitals, lesion on gland, no discharge or pain. Any mediation ?

Hi there. I m 20 years old and just recently has found that I have hsv1. I have it on my genitals as well or so I think. I ve had a lesion on my gland for, I d say, 5 or 6 months now and it is just whitish/grey in the middle. No discharge , no pain, just a small little hole. Im not sure if there is any kind of medicine to help with it, but please help me. It s been stressful at the least. Thanks.
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ,

Thanks for writing in.

You can have herpes genitalis ,chancroid, granuloma inguinale.

You should apply antibiotic like fusidic acid on the genital.

Oral drugs like acyclovir and valacyclovir are helpful for herpes.
Please visit a good dermatologist or physician for proper examination and treatment with prescription drugs for STDs.

Hope this helps.


Dermatologist ,STD Specialist
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor